# SDR R7MA717332533

- Difficulty date: August 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 947
- Condition: Inoperative
- Location: Engine Torque
- Part time: 391 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  REPLACED WITH NEW UNIT.CORRECTED PROBLEM.
